Pre-loader
Hot
New
In stock
Out Stock

TYLENOL Children's Cold + Flu Oral Suspension, Bubblegum Flavor, 4 oz

Reviews loading...

SKU: 5354147

AVAILABILITY: In stock (26 items)

VENDOR: TYLENOL

$13.19

Hurry up! Sales Ends In

Hurry! Only 26 Left in Stock!

Real time 19 visitor right now
Shopify Secure
PayPal
Visa
MasterCard
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION
Temporarily relieves the following cold/flu symptoms; minor aches and pains; headache; sore throat; cough; stuffy nose; sneezing and runny nose. Temporarily reduces fever. Ages 6-11 years. Ibuprofen, alcohol and aspirin free. Recyclable package.

Active Ingredients: In Each 5 mL: Acetaminophen 160 mg; Chlorpheniramine Maleate 1 mg; Dextromethorphan HBr 5 mg; Phenylephrine HCI 2.5 mg

Inactive Ingredients: Anhydrous Citric Acid; D&C Red No. 33; FD&C Red No. 40; Flavors; Glycerin; Microcrystalline Cellulose and Carboxymethylcellulose Sodium; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum


Suggested Use

This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. mL = milliliter. Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Remove the child protective cap and squeeze your child's dose into the dosing cup. Repeat dose every 4 hours, while symptoms last. Do not give more than 5 times in 24 hours. Under 36 lbs. - under 4 yrs.: do not use. 36-47 lbs. - 4 to 5 yrs.: Do not use unless directed by a doctor. 48-95 lbs. - 6 to 11 yrs.: 10 mL (or as directed by a doctor). Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton is opened or if carton tape or bottle wrap imprinted "Tylenol" is broken or missing.

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 300450386052
Weight: 9.47 oz
OSE: 5354147-01-688-202045-3687050
CUSTOMER REVIEWS

We use cookies to give you the best possible user experience. Read our GDPR Disclaimer to learn more about our use of cookies, your choices, and how to change your browser settings.

TYLENOL Children's Cold + Flu Oral Suspension, Bubblegum Flavor, 4 oz

TYLENOL Children's Cold + Flu Oral Suspension, Bubblegum Flavor, 4 oz

$13.19
Reviews loading...
Pre-loader